# SDR LR7A0082

- Difficulty date: June 3, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 3906212
- Condition: Corroded
- Location: Center Wing
- Part time: 1,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HST 5713, FOUND CWS 220 RT CENTER WING UPPER AFT CORNER FITTING CORRODED.  REPLACED FITTING PER SRM SMP 583-51-60.
